CSpace  > 计算数学与科学工程计算研究所
On the nonmonotone line search
Dai, YH
2002-02-01
Source PublicationJOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS
ISSN0022-3239
Volume112Issue:2Pages:315-330
AbstractThe technique of nonmonotone line search has received many successful applications and extensions in nonlinear optimization. This paper provides some basic analyses of the nonmonotone line search. Specifically, we analyze the nonmonotone line search methods for general nonconvex functions along different lines. The analyses are helpful in establishing the global convergence of a nonmonotone line search method under weaker conditions on the search direction. We explore also the relations between nonmonotone line search and R-linear convergence assuming that the objective function is uniformly convex. In addition, by taking the inexact Newton method as an example, we observe a numerical drawback of the original nonmonotone line search and suggest a standard Armijo line search when the nonmonotone line search condition is not satisfied by the prior trial steplength. The numerical results show the usefulness of such suggestion for the inexact Newton method.
Keywordunconstrained optimization uniform convexity Armijo line search nonmonotone line search R-linear convergence
Language英语
WOS Research AreaOperations Research & Management Science ; Mathematics
WOS SubjectOperations Research & Management Science ; Mathematics, Applied
WOS IDWOS:000173971200004
PublisherKLUWER ACADEMIC/PLENUM PUBL
Citation statistics
Cited Times:108[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/17361
Collection计算数学与科学工程计算研究所
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, State Key Lab Sci & Engn Comp, Beijing, Peoples R China
Recommended Citation
GB/T 7714
Dai, YH. On the nonmonotone line search[J]. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,2002,112(2):315-330.
APA Dai, YH.(2002).On the nonmonotone line search.JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,112(2),315-330.
MLA Dai, YH."On the nonmonotone line search".JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS 112.2(2002):315-330.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Dai, YH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Dai, YH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Dai, YH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.